On the lack of null-controllability of the heat equation on the half space.
Portugaliae mathematica, Tome 58 (2001) no. 1, pp. 1-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Dirichlet boundary control, weighted Sobolev spaces, exponentially growing Fourier coefficients
@article{PORMA_2001__58_1_49320,
author = {Micu, S. and Zuazua, E.},
title = {On the lack of null-controllability of the heat equation on the half space.},
journal = {Portugaliae mathematica},
pages = {1--24},
year = {2001},
volume = {58},
number = {1},
zbl = {0991.35010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_49320/}
}
Micu, S.; Zuazua, E. On the lack of null-controllability of the heat equation on the half space.. Portugaliae mathematica, Tome 58 (2001) no. 1, pp. 1-24. http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_49320/